Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article
Author

A. A. Ramadan

1 article in our journals

Articles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.

Research ArticleOpen accessSmooth Neighborhood Structures in a Smooth Topological SpacesA. A. Ramadan, M. A. Abdel-SattarProblem Statement: Various concepts related to a smooth topological spaces have been introduced and relations among them studied by several authors (Chattopadhyay, Ramadan, etc). Conclusion/Recommendations: In this study, we presented the notions of three sorts of neighborhood structures of a smooth topological spaces and give some of their properties which are results by Ying extended to smooth topological spaces. …Journal of Mathematics and Statistics, Vol. 6, Issue 4 · 9 Nov 2010 · 7,000 accessesView PDFCite